# SDR 2008FA0000490

- Difficulty date: June 22, 2008
- Submitted: July 23, 2008
- Operation: General aviation
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Condition: Damaged
- Location: Left
- Part time: 45,271 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC RETURNED TO PLATFORM, DURING ENGINE ACCELERATION UP TO 1.4 EPR, STRONG NOISE IN THE RT ENG WAS HEARD.  MAINT PERFORMED AN INSPECTION AND DETECTED ACOUSTIC LINER DELAMINATION OF THE DIFFUSER OUTER FAN DUCT, BUT WITHIN LIMITS TO OPERATE TEN HOURS IAW MM 72-00-00.  AC, DURING OVERNIGHT CHECK, THE RT ENG WAS REPLACED AND TESTED IAW MM 71-00-02 AND MPCM 71-00-01, ALL CORRECT.  (K)
